Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is bloating a side effect of tricor?

Premium Questions

doctor1 MD

Tomorrow I am going to see my doctor about taking Tricor . Could you please tell me what the side effects can be and also drug interactions? Last year I had 4 TIAs and the doctor said that my ...

doctor1 MD

to be just over 1100, out of sight. So he started Tricor about a week ago. Today he says he hasn't been feeling well, says he's really tired & rundown. I google side effects & see a serious one is unusual ...

doctor1 MD

..MD has me on Pravastatin 20mg (wants to increase in to 40mg) and Tricor 143?mg..the side effects ... at night..have begun cutting slightly back on those as well..the side effects for ALL 5! list my symptoms ...

doctor1 MD

I have addisons disease, probably all my life, but was disgnosed 2 years ago. Taking Tricor ... treatments? If I were to keep taking the Tricor, which I've been told has to be done for the rest of my life ...

doctor1 MD

My Dr. did a blood test and I got the results today and they told me to stop taking Fenobrate ( Tricor ) because it was not helping me. He said there would be no Withdrawal symptoms - is that true? I ...

Public Forum Discussions

doctor1 MD

cramping. Is Tricor a similar drug ....seems like leg cramping is a side effect with Tricor also? thank you ...I m 61 year old male, starting Tricor tomorrow for high triglycerides....tested this week-were 180 ...

doctor1 MD

. Is there any drug out there that does not have this side effect? ... had me on Tricor, Diovan, Crestor and lipitor in the past. I am currently on Crestor and my legs ache ...

doctor1 MD

I have been taking Tricor for about two years along with Crestor. I decided to try taking myself off of Tricor because the last time that I visited my cardiologist, he mentioned to me that they might ...

doctor1 MD

Q.hello docter.am 25yrs old.i have severe hair fall.from many months.am takng gud diet also.the same problem.what to do.does tricor or tricort helps me in control of hair fall? ...

doctor1 MD

I was looking at changing my medication from zetia to tricor since zetia is so expensive on most .... Wondering if tricor might be cheaper. Saw that there might be a reaction with alcohol. I do like to have ...

doctor1 MD

My doctor started me on Tricor yesterday for high triglycerides. Today ... I have hives on my hands and wrists. But ... I also have chronic urticaria (not every day) - how do I know if I m allergic ...

doctor1 MD

I am taking Tricor and last week I felt slight pain on my stomach. I attempted to get up and I ... that I noticed that. Could the Tricor be the cause of that ball shape on my belly? ...

doctor1 MD

I am 8 weeks removed from lower back surgery. No continuing medications for this surgery. For High Trigs and sugar my endocrinologist has added Amaryl 1 mg and Tricor 145 mg to my daily regiment ...

doctor1 MD

My doctor tried me on TriCor 145 MG in 2009. I remember I couldn t take it because of muscle pain ... on TriCor. Aren t these 2 medications the same? ...

doctor1 MD

been experiencing bloating and excessive gas more then 3 times a week. I was wondering is this normal side effect or could I be pregnant. Today was my first day taking the brown sugar pills, but no period ...

Mobile Questions and Answers

doctor1 MD

The bloating and distension is due to side effect of implanon progesterone and not pregnancy which u confirmed is negative.

doctor1 MD

yes , the bloating can be due to the contraceptive and can last 1-2 days. thanks

doctor1 MD

Hi! Common side effects include bloating & gas. Less common side effects include constipation, hiccups, nausea, rash, and infection.